Facebook Pixel
EmpowHER Guest

Could I be pregnant?

By Anonymous February 23, 2015 - 8:50am
Rate This

I am 18 years old. I don't know if I could be pregnant. I had my period for 6days ended Oct.28, 2014, I had sex for my first time Oct.31, 2014 with my boyfriend and ever since then I didn't get my period, I went to the doctors and they took tests and said I was not pregnant and nothing is wrong. So they put me on birth control on Jan.19, 2015 i forgot to take my pill a few times because i didn't have them and I got my period Feb.9th ended Feb.14th, which was a Saturday. I stayed with my boyfriend Wednesday, Thursday, and Friday and we had unprotected sex everyday. On Saturday I woke up spotting and I didn't feel crampish, on Sunday when I woke up I started to bleed more then usual and feeling sick and not hungry, today Feb.23rd I couldn't sleep last night I was very uncomfortable and felt sick, I woke up and used the restroom and I'm spotting, I eat pancakes and right after i got sick and had diarrhea, i felt nauseated and just layed down on the bathroom floor because it was cold and I'm really hot, I'm getting crampish feeling again and just want to lay down. Can someone help me please?

Add a Comment3 Comments

EmpowHER Guest

I did not take the pills when I was staying with my boyfriend and I haven't taken them since just incase I could be preagant.

February 23, 2015 - 10:06am
Guide (reply to Anonymous)

Hi Anonymous,

All you can do is wait and see if you get your period. In the meantime, if you are sexually active, your boyfriend must use a condom.


February 23, 2015 - 11:11am

Hello Anonymous,

Thank you for coming to EmpowHER with your concerns. I will do my best to help you.

The bleeding which stated on February 9 was most likely caused by not taking your birth control pills for a few days. The upset in the hormonal balance that regulates your menstrual cycle caused your period to start earlier.

When you stayed with your boyfriend, did you take your birth control pills on those days? Are you taking your pills at the same time every day?

If you do not take your pills as directed, you will be at risk for pregnancy when having sex, and you are upsetting the hormonal balance which will lead to spotting and irregular periods.

The symptoms you mention, cramping, nausea, diarrhea, fatigue and feeling hot, may indicate that you have a virus.

Please talk with the doctor who prescribed the birth control pills. If you are having trouble taking the pills daily, you may need to use another type of contraceptive, like the Depo-Provera injections or an IUD.


February 23, 2015 - 9:56am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!